# SDR CALA2025032603217

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Stained
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT L/H SIDE FROM STA 640 TO STA 845 AND FROM S-28L TO S-21L FUSELAGE SKIN CONTAMINATED BY BLUE WATER.  CLEANED FWD CARGO PIT L/H SIDE FROM STA 640 TO STA 845 AND FROM S-28L TO S-21L IAW ECRA 2011-01000 REV AD.
